# SDR CA150805005

- Difficulty date: July 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 57,891 hours
- Engine: Pwa JT8D15A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pulley Bracket
- Part number: 69219846
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY SERVICE CHECK THE MECHANIC FOUND THE RT MLG DOOR WOULD NOT OPEN USING THE MANUAL RELEASE.  VISUAL INSPECTION OF THE SYS FOUND THE PULLEY BRACKET BROKEN AT BS 940.  THE BRACKET WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
